On the Double Centralizer Condition.
Mathematische Annalen (1970)
- Volume: 188, page 85-89
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topJANS, J.P.. "On the Double Centralizer Condition.." Mathematische Annalen 188 (1970): 85-89. <http://eudml.org/doc/162039>.
@article{JANS1970,
author = {JANS, J.P.},
journal = {Mathematische Annalen},
pages = {85-89},
title = {On the Double Centralizer Condition.},
url = {http://eudml.org/doc/162039},
volume = {188},
year = {1970},
}
TY - JOUR
AU - JANS, J.P.
TI - On the Double Centralizer Condition.
JO - Mathematische Annalen
PY - 1970
VL - 188
SP - 85
EP - 89
UR - http://eudml.org/doc/162039
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.